# SDR 20001206SH010

- Difficulty date: November 7, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A31185421
- Condition: Corroded
- Location: Main Rotor
- Part time: 486 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND CORROSION ON SLEEVE ATTACHING BOLTS.  NOTED MASTINOX WAS NOT USED AT THE TIME OF ASSEMBLY.  REF:  S/NS 6327, 6329, 6339, 6343, 6370, AND 6380.  (X)
